# SDR 00080

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 10,662 hours, 10,038 cycles
- Engine: Ge CJ610*
- System (JASC): 2300 · Communications System
- Part: Transmitter
- Condition: Inoperative
- Location: Nr 1 Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AIRCRAFT WOULD NOT PRESSURIZE OUT OF 10,000 FT,  ALSO COMS HAD STATIC, DIVERT INTO SDF FOR MAINTENANCE. WILL UPDATE REPORT AFTER MAINTENANCE. MAINTENANCE CLEANED SQUAT SWITCHES, JACKED AIRCRAFT AND PERFORMED OPERATIONAL CHECKS, PRESSURIZE CHECKED GOOD ON GROUND, REPLACED NR1 COM TRANSMITTER.  OPS CHECKED GOOD, RETURN AIRCRAFT TO SERVICE.
